# SDR AALA20000580

- Difficulty date: March 22, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP HAS MULTIPLE CRACKS.  REPLACED CUSP FROM STATION 1287-1305 RIGHT SIDE SRM 51-01.  (M)
